Can using birth control pills make my headaches worse?

Yes, some do. Please look up the name of the drug you might take. Common and serious side effects of many oral contraceptives can be found here: http://www.Nlm.Nih.Gov/medlineplus/druginformation.Html (full disclosure: this is from medline of the nlm. I was on the board of directors of friends of the national library of medicine when it launched medline. Py).

Related Questions

Do birth control pills cause headaches? When do the headaches go away?

They can. Usually I would give the pill about a 3 month trial. Your body should adjust in that time and if the pill is going to work for you the headaches will subside by that time. If you have persistent headaches at 3 months then it may be time to switch pills. Remember that switching may require another 3 months of adjusting to new side effects! Read more...
It's possible. It is possible for birth control pills to cause headaches. Usually they will be mild however some women will get more severe headaches. If they are mild they will typically go away. If not, you can try a different pill. If they are more severe than you should discontinue them and see your doctor. . Read more...

I have been taking birth control pills for 3 months and now I have been getting headaches andeating a lot and feel like puking sometimes what's mean?

Get checked. Most docs see you after 3 months of ocps to evaluate for side effects. Unfortunately, you also need to get a pregnancy test with your current symptoms of nausea, headaches, & increased appetite. If your pregnancy test is negative, you probably need a different dose or different type of birth control. Try a lower estrogen dose if possible & good luck. Read more...

Are toothaches and headaches normal side effects after taking birth control pills?

Tooth ache - no. Headache no, pills should not give u headaches, and at your age you should be on the lowest dose combo pill which is loloestrin , only 10 mcg estrogen- the lowest dose, so call your gyn, and if u do not want any more kids at your age u shoudl have an in office tubal occlusion that i offer my pts, takes 5 minutes easy effective and safe, and often just a small copay for u- no incisions, . Read more...
Not toothache. A toothache would not normally have anything to do with birth control pills. Read more...

If I get nauseas and headaches on my birth control pills dos that mean I need more or less estrogen?

Neither. Oral contraceptive tolerance is trial and error. There's no evidence that one combination or dosage causes fewer side-effects then the other. The side-effects you mention are very common but don't typically last more then three months on a new contraceptive. Read more...
Difficult pharmacogn. Sometimes the dose-response relationship for hormones is not linear but complex - such as a horseshoe-shape, where side effects are associated with low and high doses, but not optimum doses. So no generalization for you is helpful, unfortunately. Dose titration experi-ments with your doctor's help should be able to clarify this. Read more...

Started getting headaches very afternoon around the same time every day. Started Birth control pills 2 months ago? Drinking water and eat well.

There is no question. Simply putting a question mark on a statement does not make it a question, if you are asking if your birth control could be causing headaches the answer is maybe. A lot more information needs to be known about the headaches. You should see your doctor for an evaluation. Read more...

On birth control pills. Having headache, insomnia and bloat, which pill would better suit me? No other medical problem found.

Your Physician . No one can tell you better than your own physician , if you are not satisfied with your physician, get a second opinion from another physician. Feel better. Read more...